# SDR HNAA0800169

- Difficulty date: May 15, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 49,099 hours, 54,343 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Cable
- Part number: HA11981
- Condition: Burned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NR 2 ENG WOULD NOT START, NO ROTATION.  MT INSPECTED AND FOUND LEAD CABLE FROM GEN TO BULKHEAD BURNED.  REMOVED AND REPLACED LEAD CABLE, GROUND RAN AC AND OPS CHECK GOOD.
